# SDR ASAA2015071012390

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,855 hours, 2,254 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED, DID NOT RESTORE AFTER QRH CHECKLIST.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836.  DUAL FMC OPS RESTORED.  GROUND VERIFICATION TEST GOOD.
